It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Asthma Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-02-2005, 01:28 PM   #1
Junior Member
 
Join Date: Mar 2005
Posts: 15
boolsae HB User
Lightheadedness/ Uneasiness

For the last 2 weeks or so, I've been on a combo of Qvar, Singulair, Nasonex, and Albuterol as needed. This was after trying advair for a month. Advair was very effective in controlling my breathing issues, but had some weird side effects I could do without.

The recent combo has been progressively effective. The last 3-4 days, I've laid off the albuterol.

But for some reason, I've been slightly dizzy/ lightheaded, along with a general feeling of uneasiness (like I can't focus). It's not been debilitating, but quite annoying. The only connection I could think of was not using albuterol.

Is there such a thing as albuterol withdraw? It sounds ridiculous, and I only used albuterol on a regular basis for maybe 3 months, but it does seem odd that I feel like these dizzy symptoms started after stopping albuterol the last couple of days

Thanks!

 
Old 05-02-2005, 02:08 PM   #2
Senior Veteran
(female)
 
Join Date: Dec 2004
Posts: 916
blondy2061h HB User
Re: Lightheadedness/ Uneasiness

Easy way to see if it is albueterol withdraw- take some albueterol and see if it goes away. Funny thing is, the symptoms you describe are my side effects from albueterol.

 
Sponsors Lightbulb
   
Old 05-02-2005, 02:12 PM   #3
Junior Member
 
Join Date: Mar 2005
Posts: 15
boolsae HB User
Re: Lightheadedness/ Uneasiness

Blondy- yea, that's what the doctor told me, that's its strange cause those are symptoms of being ON albuterol. Funny thing is, I hardly remember having those from albuterol.

I had those symptoms with Advair for sure, which is why I needed to get off of it. I was jittery all day, it felt like having an out of body experience.

 
Old 05-02-2005, 09:13 PM   #4
Senior Veteran
(female)
 
Join Date: Dec 2004
Posts: 916
blondy2061h HB User
Re: Lightheadedness/ Uneasiness

My doctor told me Advair has a long acting form of albueterol in it.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Constant stomach uneasiness... aharp1414 Eating Disorder Recovery 1 03-05-2010 02:51 PM
BPPV lightheadedness anxiety & negative thoughts AZMan07 Inner Ear Disorders 5 01-31-2010 10:37 AM
Heart Palpitations Vs. Lightheadedness Liz1900 Thyroid Disorders 5 02-04-2008 06:46 PM
Weird Lightheadedness/Pressure feelswierd18 Inner Ear Disorders 8 08-21-2005 07:25 AM
Lightheadedness and Migraine Meds LightheadedBob Inner Ear Disorders 4 03-06-2004 06:08 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Advair
Albuterol
Flovent
Prednisone
Pulmicort
  Serevent
Singulair
Ventolin
Xopenex
Zyrtec




TOP THANKED CONTRIBUTORS



Titchou (80), MountainReader (57), janewhite1 (52), MeezerWheezer (14), ladybud (11), sue430 (10), solofelix (9), anwise67 (5), tmwccs (4), ann775 (4)

Site Wide Totals

teteri66 (1164), MSJayhawk (999), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (667), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 03:27 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!